Loading Events

« All Events

  • This event has passed.
:

Hong Liu (刘鸿), Asymptotic Structure for the Clique Density Theorem

May 26 Tuesday @ 4:30 PM - 5:30 PM KST

Room B232, IBS (기초과학연구원)

Speaker

Hong Liu
Mathematics Institute, University of Warwick, UK
http://homepages.warwick.ac.uk/staff/H.Liu.9/

The famous Erdős-Rademacher problem asks for the smallest number of r-cliques in a graph with the given number of vertices and edges. Despite decades of active attempts, the asymptotic value of this extremal function for all r was determined only recently, by Reiher [Annals of Mathematics, 184 (2016) 683-707]. Here we describe the asymptotic structure of all almost extremal graphs. This task for r=3 was previously accomplished by Pikhurko and Razborov [Combinatorics, Probability and Computing, 26 (2017) 138–160].

Details

Date:
May 26 Tuesday
Time:
4:30 PM - 5:30 PM KST
Event Category:
Event Tags:

Venue

Room B232
IBS (기초과학연구원)

Organizer

Sang-il Oum (엄상일)
Website:
https://dimag.ibs.re.kr/home/sangil/